# SDR USAA2012072500004

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 61,254 hours, 40,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN OVER SEAT 12ABC NEEDS RE-ATTATCHED.   MAINTENANCE RE-INSTALLED EMERGENCY EXIT SIGN AS REQUIRED.  AIRCRAFT OK FOR SERVICE.
